# SDR DALA2022022301189

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 22,224 hours, 8,632 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8562614) DURING INSPECTION FOUND SMALL PANEL ON ELEVATOR AND HORIZONTAL STAB MEETING POINT MISSING. RIGHT SIDE. INSTALLED ELEVATOR HINGE COVER BOTTOM OUTBOARD IAW B737 AMM 53-10.
